MAUDE Adverse Event Report: HAEMONETICS CORPORATION TEG® HEMOSTASIS ANALYZER SYSTEM; TEG 6S US UNIT PACK

HAEMONETICS CORPORATION TEG® HEMOSTASIS ANALYZER SYSTEM; TEG 6S US UNIT PACK
Model Number TEG 6S UNIT PACK
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Death (1802)
Date of Event 12/27/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Results were achieved after 4 cartridges were used.Customer indicated to haemonetics that delay in processing was not responsible for patient death.A field service engineer was dispatched and inspected the teg6s and checked the calibration settings of the unit and found no issues.Ran qc levels 1 and 2.Unit meets manufacturer specifications.
 
Event or Problem Description
On (b)(6) 2020, customer informed haemonetics of a patient fatality that happened at (b)(6) medical center in (b)(6).Palette mapping, on a teg6s, gave a sudlite error in the middle of testing and there was a delay in obtaining the results.

Brand Name
TEG® HEMOSTASIS ANALYZER SYSTEM
Common Device Name
TEG 6S US UNIT PACK
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston, ma
MDR Report Key9733033
Report Number1219343-2020-00012
Device Sequence Number366854
Product Code JOZ
UDI-Device Identifier30812747018351
UDI-Public(01)30812747018351
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D238254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTEG 6S UNIT PACK
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;